MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION COSMAN RFG-4; AMPLIFIER, PHYSIOLOGICAL SIGNAL

BOSTON SCIENTIFIC NEUROMODULATION COSMAN RFG-4; AMPLIFIER, PHYSIOLOGICAL SIGNAL
Model Number RFG-4-120V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 01/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed a mild bacterial infection.The patient was admitted to the hospital.No further details have been reported.
 
Event or Problem Description
It was reported that the patient developed a mild bacterial infection.The patient was admitted to the hospital.No further details have been reported.Additional information was received that this event was not related to the device and procedure.

Brand Name
COSMAN RFG-4
Common Device Name
AMPLIFIER, PHYSIOLOGICAL SIGNAL
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
Manufacturer Contact
talar tahmasian
25155 rye canyon loop
valencia, CA 91355
6619494863
MDR Report Key13664844
Report Number3006630150-2022-00819
Device Sequence Number20202356
Product Code GXD
UDI-Device Identifier08714729968313
UDI-Public08714729968313
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K082051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRFG-4-120V
Device Catalogue NumberRFG-4-120V
Device Lot NumberG4-1386
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2022
Supplement Date Received by Manufacturer04/05/2022
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale